# SDR HNAA2020080200237

- Difficulty date: July 29, 2020
- Submitted: August 2, 2020
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 47,893 hours, 44,193 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

HEAVY BURNING RUBBER ODOR IN FLT DECK DURING TAKE-OFF. ABORTED T/O. MAINTENANCE: PILOTS TAXIED TO RUNWAY 24 ROA AND REJECTED T/O AT 100 KTS. NO UNUSAUL SMELLS, SOUNDS, OR MSG'S OBSERVED. OK FOR SERVICE. INSP NWA, NO FAULTS FOUND AND OPS CHEECKED PACS, NO ABNORMAL SMELLS. OK FOR SERVICE AT          THIS TIME.
